skin-hair-icon
Skin rashes
Skin rashes continue for prolonged days after using quadriderm ointment It's itchy nd if we scarch it becomes grey/ash colour Sometimes it goes nd again it comes
76 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nachiket Palaskar
Trichologist 14 yrs exp Pune
Helo, Which part of body you have rash? Pls stop quadriderm and consult nearest skin specialist. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.